Medical Specialty >> Primary Care

Doctors Lounge - Primary Care Answers

Back to Primary Care Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/4/2017.

Forum Name: Nutrition & Diet

Question: Can Calcium, Vitamin C, & CLA combined cause weight gain


Patricia - Wed May 28, 2003 3:20 pm

I've always taken vitamins - sometimes just a vitamin c supplement or just a b-12....Recently - about two months ago I started taking Calcium, Vitamin C, & CLA combined (every day - not at the same time though) .....I noticed that I feel heavier than before (I haven't weighed myself - but I feel as if I gained weight) - why is that?....maybe the CLA?...I do exercise more than I did before and my diet has not changed at all.
Dr. Tamer Fouad - Thu May 29, 2003 7:15 am

Dear Patricia,
Before you start getting too worried about gaining weight have yourself weighed first. It is possible that you are only getting too worried about gaining weight without any reason to be.

Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us